Top answers from doctors based on your search:
Disclaimer

can you mix benadryl and tylenol

A female asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Depends on strength: It depends on the strength of the solutions(mg/ML) but the combination in the proper strengths is ok.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A male asked:
Dr. James Ferguson
45 years experience Pediatrics
Yes: they can be used at the same time
1
1 thank
A 37-year-old female asked:
Dr. Harold Fields
60 years experience Family Medicine
Meds: I think it is unwise to take all these meds together unless for a specific condition.
Dr. Charles Turck
16 years experience Pharmacology
Yes: Ativan does not interfere with the medications you took. But the combination of Benadryl and Ativan may make you feel extra drowsy and dizzy. It’s a g ... Read More
A female asked:
Dr. Edward Workman
Specializes in Pain Management
Tylenol is safe: It is safe to give your child tylenol in the dosage shown on the container. It is also safe to mix with benadryl. On the other hand, aspirin might i ... Read More
A 41-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Neurologist: evaluation is what you need, you won't find an answer online, kindly see your doctor first for initial assessment, good luck
1
1 thank
A 6-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Baths: Try giving your child luke warm baths with several tablespoons of corn starch or baking soda added to the water four times a day. You can also try oat ... Read More
A 58-year-old member asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Therapy: A few days of Benadryl should not be and problem. No link between Benadryl and antihistamines. https://www.clinicalcorrelations.org/2013/05/22/clinica ... Read More
1
1 thank
A 37-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Aspirin-intolerance?: I presume that you either have nasal congestion/asthma or an anaphylactic reaction to NSIDS in general. The reactions are not considered primarily a h ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Adekemi Oguntala
Specializes in ADHD and Autism
Med interaction: Tylenol (acetaminophen) 3 has a morphine class of medicine, which can make some people sleepy or depress the body's functions: decreased breathing, sl ... Read More
A 35-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Diphenhydramine: Which qlearquil formulation do you want to use? At any rate , read the labels carefully as you did with tylenol (acetaminophen) pm, the idea is not to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month